# SDR VNAA0804013

- Difficulty date: April 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 9,993 hours, 10,317 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1357
- Condition: Failed
- Location: Te Flaps
- Part time: 9,993 hours, 10,317 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLAPS FAIL CAS MESSAGE DURING APPROACH/LANDING.  THE ARFF RESPONDED AND THE ACFT TAXIED TO THE GATE.  MAINTENANCE INSPECTED AND DEFERRED THE FECU PER MEL 27-51-01-2.  MAINTENANCE REMOVED AND REPLACED THE FECU IN ACCORDANCE WITH THE ACFT MAINTENANCE MANUAL.  ACFT WAS RELEASED FOR SERVICE.  (S)
